Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hyperthyroidism?
    avatar
    An_253165 posted:
    I had 80% of my thyroid removed b/c of cancer. Now, my TSH is low at 0.17. I am on Synthroid 0.175 mg M-F and a half on Saturday. My doctor wants me to continue on this, but I am having depression and panic attacks. What should I do?
    Reply


    Spotlight: Member Stories

    I was diagnosed with Graves Disease in 2004. I took medication for a year and felt great. Then I lost my job and I didn't have insurance. I stopp...More

    Helpful Tips

    everyone with a thyroid problem should try them!
    many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.